# SDR BB07034

- Difficulty date: April 16, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N919UW
- Make and model: Boeing 757225
- Aircraft serial: 22198
- Aircraft time: 70,782 hours, 31,750 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1268, PHL-SJU:  ON CLIMBOUT, CREW RECEIVED MASTER WARNING, FIRE WARNING, AND FIRE BELL INTERMITTENTLY.  FLIGHT RETURNED TO PHL.  MAINTENANCE REPLACED THE NR 1 AND NR 2 TURBINE OVERHEAT DETECTORS ON THE RIGHT ENGINE AND FIRE/OVERHEAT CARD M10426.
